ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

К теоремам А. Л. Шагиняна о предельном убывании мероморфных функций

Шахвердян, А. Ю. (1980) К теоремам А. Л. Шагиняна о предельном убывании мероморфных функций. ՀՍՍՀ ԳԱ Զեկույցներ, 70 (5). pp. 266-273. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1175Kb

Item Type:Article
Additional Information:Ա. Լ . Շահինյանի թեորեմների տիպի գնահատականներ մերոմորֆ ֆունկցիաների սահմանային նվազելու համար։ On the theorems of A. L. Shaginian on the asymptotic growth of meromorpic functions.
Uncontrolled Keywords:Շահվերդյան Ա. Յու., Shahverdian A. Yu.
Subjects:Q Science > QA Mathematics
ID Code:4303
Deposited By:NAS Reports
Deposited On:21 Nov 2012 14:13
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page